# SDR SWAA2024092324105

- Difficulty date: August 8, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 46,104 hours, 33,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT BETWEEN BS 727B AND 727C LBL 52 CEILING AREA AFT CARGO COMPARTMENT 2024-503973<[01] PERFORMED REPAIR ON ANGLE LOCATED AT BS 727B AND 727C LBL 52 CEILING AREA AFT CARGO COMPARTMENT IAW B737-700 SRM 51-70-11-2R-0 REPAIR GENERAL FIGURE 201 SHEET 2.SEE INDIVIDUAL SIGNOFF BELOW;[02] PERFORMED REPAIR ON ANGLE LOCATED AT BS 727B AND 727C LBL 52 CEILING AREA AFT CARGO COMPARTMENT IAW B737-700 SRM 51-70-11-2R-0 REPAIR GENERAL FIGURE 201 SHEET 2.SEE INDIVIDUAL SIGNOFF BELOW
